Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Ideal polyhedral model for boron nanotubes with distinct bond lengths
Author: Lee, K.
Cox, B.
Hill, J.
Citation: The Journal of Physical Chemistry Part C: Nanomaterials and Interfaces, 2009; 113(46):19794-19805
Publisher: American Chemical Society
Issue Date: 2009
ISSN: 1932-7447
Statement of
Richard K. F. Lee, Barry J. Cox and James M. Hill
Rights: Copyright © 2009 American Chemical Society
RMID: 0020106744
DOI: 10.1021/jp904985r
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.